# SDR SWIA201743488

- Difficulty date: June 19, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 38,656 hours, 32,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR SILL BS 319.7 - 349 HAS CORROSION.  REMOVED  DOOR SILL LOWER ANGLE AND INSTALLED A NEW ANGLE IAW SRM.
